# SDR COMA0160392

- Difficulty date: June 18, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,475 hours, 9,757 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Part number: 601R140021
- Part serial: SBRJ182
- Condition: Chafed
- Part time: 9,475 hours, 9,757 cycles
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT INBD FORE-FLAP CHAFFED AT IMPACT STRIPS.PERFORMED S.B. 601R-57-022.
